Please use this identifier to cite or link to this item: https://une.intersearch.com.au/unejspui/handle/1959.11/2925
Title: Factorization of singular integer matrices
Contributor(s): Lenders, Patrick Madeleine (author); Xue, Jingling (author)
Publication Date: 2008
DOI: 10.1016/j.laa.2007.09.012
Handle Link: https://hdl.handle.net/1959.11/2925
Abstract: It is well known that a singular integer matrix can be factorized into a product of integer idempotent matrices. In this paper, we prove that every 'n × n (n > 2)' singular integer matrix can be written as a product of 3n + 1 integer idempotent matrices. This theorem has some application in the field of synthesizing VLSI arrays and systolic arrays.
Publication Type: Journal Article
Source of Publication: Journal of Linear Algebra and its Applications, 428(4), p. 1046-1055
Publisher: Elsevier
Place of Publication: Amsterdam, The Netherlands
ISSN: 0024-3795
Field of Research (FOR): 010101 Algebra and Number Theory
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 260
Views: 260
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

SCOPUSTM   
Citations

3
checked on Nov 26, 2018

Page view(s)

42
checked on Jan 12, 2019
Google Media

Google ScholarTM

Check

Altmetric

SCOPUSTM   
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.